# SDR SWIA200413040

- Difficulty date: February 20, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 8,637 hours, 6,798 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Cracked
- Location: Water Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR AFT FUSELAGE, AFT POTABLE WATER SERVICE DOOR, DOOR PANEL REBATE IS CRACKED IN AFT LOWER CORNER.  DISCOVERED DURIING C-CHECK INSPECTION. DAMAGE REPAIRED IAW CRJ SRM 53-00-31 FIG 103 SHEETS 1 & 3.
